RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2010, Volume 11, Issue 1, Pages 47–53 (Mi cheb186)  

This article is cited in 2 scientific papers (total in 2 papers)

An estimate for irrationality measures of the logarithm of the “golden section”

M. G. Bashmakova

Bryansk State Technical University

Full text: PDF file (363 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.36
MSC: 11J82
Received: 15.05.2010

Citation: M. G. Bashmakova, “An estimate for irrationality measures of the logarithm of the “golden section””, Chebyshevskii Sb., 11:1 (2010), 47–53

Citation in format AMSBIB
\Bibitem{Bas10}
\by M.~G.~Bashmakova
\paper An estimate for irrationality measures of the logarithm of the ``golden section''
\jour Chebyshevskii Sb.
\yr 2010
\vol 11
\issue 1
\pages 47--53
\mathnet{http://mi.mathnet.ru/cheb186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919844}


Linking options:
  • http://mi.mathnet.ru/eng/cheb186
  • http://mi.mathnet.ru/eng/cheb/v11/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Bashmakova, E. S. Zolotukhina, “O pokazatelyakh irratsionalnosti chisel vida $\sqrt{d}\ln{\frac{\sqrt{d}+1}{\sqrt{d}-1}}$”, Chebyshevskii sb., 18:1 (2017), 29–43  mathnet  crossref  elib
    2. M. G. Bashmakova, E. S. Zolotukhina, “Ob otsenke mery irratsionalnosti chisel vida $\sqrt{4k+3}\ln{\frac{\sqrt{4k+3}+1}{\sqrt{4k+3}-1}}$ i $\frac{1}{\sqrt{k}}\mathrm{arctg} {\frac{1}{\sqrt{k}}}$”, Chebyshevskii sb., 19:2 (2018), 15–29  mathnet  crossref  elib
  • Number of views:
    This page:99
    Full text:55
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020